Free products of n-groups
Fundamenta Mathematicae, Tome 123 (1984) no. 1, pp. 11-20
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_123_1_11_20,
author = {Jacek Michalski},
title = {Free products of n-groups},
journal = {Fundamenta Mathematicae},
pages = {11--20},
year = {1984},
volume = {123},
number = {1},
doi = {10.4064/fm-123-1-11-20},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-123-1-11-20/}
}
Jacek Michalski. Free products of n-groups. Fundamenta Mathematicae, Tome 123 (1984) no. 1, pp. 11-20. doi: 10.4064/fm-123-1-11-20
Cité par Sources :